# SDR SWIA201024345

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 18,595 hours, 14,833 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, YOKE LINK BUSHINGS CORRODED.  (ENG CHANGE)  REPLACED YOKE LINK BUSHINGS PER AMM.
